# SDR DL72S952149

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Bag Bin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIND BLEW BAG CART INTO A/C FWD OF LT WING.  REMOVED FWD BAG BIN SIDEWALL PANELS AT STA 720A, FABRICATED AND PAINTED REPAIR DOUBLER AND STRINGER SPLICE INSTALLED.  COMPLETED REPAIR PER SRM 53-30-3 AND 53-10-3.
